# SDR TRAX200701650

- Difficulty date: October 31, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 15,304 hours, 12,702 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hinge
- Condition: Cracked
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE HATCH, LT HINGE ARM CRACKED. REMOVED CRACKED HINGE IAW CRJ 200 AMM 52-22-00. INSTALLED SERVICEABLE ESCAPE HATCH HINGE ARM & SHROUD IAW CRJ AMM 52-22-00. PERFORMED FUNCTIONAL TEST IAW ASA TASK CARD ASA-2-838008. WHILE PERFORMING FUNCITONAL TEST OF CREW ESCAPE HATCH FOUND STEP CLEARANCE TO BE OUT OF LIMITS. ADJUSTED CREW ESCAPE HATCH IAW CRJ AMM 52-22-00. REQUIRES OPS CHECK OF BLEED AIR CONTROL PANEL, FUEL CONTROL PANEL & PRESSURIZED GAP CHECKS.  PERFORMED OPS CHECK OF BLEED AIR CONTROL PANEL IAW CRJ AMM 36-21-00. PERFORMED OPS CHECK OF FUEL CONTROL PANEL IAW CRJ AMM 28-00-00. OPS CHECK GOOD. REQUIRES PRESSURIZATION GAP CHECKS. PERFORMED PRESSURIZATION GAP CHECK IAW CRJ AMM 21-31-00. LEAK CHECK GOOD.
